教師資料查詢 | 類別: 期刊論文 | 教師: 胡守仁 HU SHOU-JEN (瀏覽個人網頁)

標題:A note on projective normality
學年99
學期2
出版(發表)日期2011/06/01
作品名稱A note on projective normality
作品名稱(其他語言)
著者Chu, Huah; Hu, Shou-Jen; Kang, Ming-Chang
單位淡江大學數學學系;0002-9939; 1088-6826
出版者
著錄名稱、卷期、頁數American Mathematical Society 139(6), pp.1989-1992
摘要Let G be any finite group, G → GL(V) be a representation of G, where V is a finite-dimensional vector space over an algebraically closed field k. Theorem. Assume that either char k=0 or char k=p>0 with p||G|.
Then the quotient variety P(V)/G is projectively normal with respect to the line bundle L, where L is the descent of O(1)⊗m from P(V) with m = |G|!. This partially solves a question raised in the paper of Kannan, Pattanayak and Sardar.
關鍵字
語言英文(美國)
ISSN1088-6826;0002-9939
期刊性質國外
收錄於SCI;
產學合作
通訊作者
審稿制度
國別美國
公開徵稿
出版型式,紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!